# SDR USAA2012072600005

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: VFS442
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DAMAGED CONNECTOR ( 7532VCA ) ON RIGHT WING ESCAPE SLIDE.  REPLACED ELECTRICAL CONNECTOR 7532VCA ON RIGHT WING ESCAPE SLIDE IAW A320 AMM 33-51-04, ESPM 20-44-11 AND PERFORMED OPERATIONAL TEST IAW A320 SMM 33-51-00-710-001-A, TEST IS OK OF EMERGENCY LIGHT.
